# SDR GTIA050196

- Difficulty date: June 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Failed
- Location: Epr Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 461 - DURING CREW PREFLIGHT, FOUND NR 2 EPR GAUGE FLAG IN VIEW, AIRCRAFT TAIL SWAP WITH 829.  REPAIRED WIRES AND REMOVED AND REPLACED TRI CONNECTOR, OPS CHECK GOOD.  (M)
